# SDR 96ZZZX2516

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8388N
- Make and model: Beech V35A
- Aircraft serial: D8772
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Shaft
- Part number: 1100715
- Condition: Sheared Pin
- Location: Alt Drive
- Component: Delco
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ALTERNATOR WAS REPORTED INOPERATIVE.  TROUBLESHOT AND FOUND ALTERNATOR GEAR RETAINING NUT HAD UNSCREWED FROM THE ARMATURE SHAFT.  DISCOVERED INTERNAL CONDITION OF ARMATURE SHAFT TO BE WORN AT BEARING POINT.  ALTERNATOR SHAFT SEIZED AND ROTATION OF THE GEAR SHEARED THE COTTER PIN AND ALLOWED THE RETAINER NUT TO COME OFF.  THIS ALTERNATOR HAD APPROXIMATELY 130 HOURS SINCE OVERHAUL.
